# SDR ABXA20190513073

- Difficulty date: May 13, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T12229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER CHORD OF THE FLOORBEAM AT FUSELAGE STATION 1540, STRINGER 33L. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
